The relative coincidence Nielsen number

Volume 149 / 1996

Jerzy Jezierski Fundamenta Mathematicae 149 (1996), 1-18 DOI: 10.4064/fm-149-1-1-18

Abstract

We define a relative coincidence Nielsen number $N_{rel}(f,g)$ for pairs of maps between manifolds, prove a Wecken type theorem for this invariant and give some formulae expressing $N_{rel}(f,g)$ by the ordinary Nielsen numbers.

Authors

  • Jerzy Jezierski

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image